# SDR UPS08851472

- Difficulty date: December 29, 2007
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1580 FRAME BROKEN ABOVE CUSP, LT SIDE L21L.  CUT OUT DAMAGED AREA OF FRAME 1580 ABOVE CUSP LT SIDE IAW SRM 53-02 -00 FIG 02.  FABRICATED AND INSTALLED FRAME SEGMENT AND 2EA REPAIR ANGLES ON FRAME 1580 L21L IAW SRM 53-02-00 FIG 002.
